Alert archive / Michigan / Gale Warnings in 2015

Gale Warning 8, NWS Grand Rapids, MI

October 28, 2015

NWS Grand Rapids, MI issued this gale warning at Oct 28, 2015, 3:11 AM EDT. It took effect at Oct 28, 2015, 9:58 PM EDT. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 28, 2015, 3:11 AM EDT (07:11 UTC)
In effect from
Oct 28, 2015, 9:58 PM EDT
Expired
Oct 29, 2015, 3:45 PM EDT
In force
18 hr
Issued by
NWS Grand Rapids, MI

The text

As transmitted, in the capitals the NWS used until 2016.

974 
WHUS73 KGRR 280711
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
311 AM EDT WED OCT 28 2015

LMZ844>849-281515-
/O.CON.KGRR.SC.Y.0050.000000T0000Z-151029T0300Z/
/O.UPG.KGRR.GL.A.0005.151029T0300Z-151029T2100Z/
/O.NEW.KGRR.GL.W.0008.151029T0300Z-151029T2100Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
311 AM EDT WED OCT 28 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...
...GALE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 5 PM EDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 5 PM EDT
THURSDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS...SOUTHEAST 20 TO 30 KNOTS VEERING TO THE SOUTH BY LATE
  THIS MORNING. WINDS INCREASING TO WEST GALES TO 40 KNOTS
  TONIGHT...CONTINUING INTO THURSDAY.

* WAVES...3 TO 5 FEET BUILDING TO 10 TO 15 FEET TONIGHT AND
  CONTINUING INTO THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

WDM
5 follow-up statements
982 
WHUS73 KGRR 281947
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
347 PM EDT WED OCT 28 2015

LMZ844>849-290400-
/O.CON.KGRR.SC.Y.0050.000000T0000Z-151029T0300Z/
/O.CON.KGRR.GL.W.0008.151029T0300Z-151029T2100Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
347 PM EDT WED OCT 28 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 5 PM
EDT THURSDAY...

* WINDS...SOUTHWEST TO 30 KNOTS EARLY THIS EVENING...BECOMING WEST
  GALES TO 40 KNOTS TONIGHT. DECREASING TO 30 KNOTS LATE IN THE
  DAY THURSDAY.

* WAVES...4 TO 6 FEET THIS EVENING...BUILDING TO 7 TO 12 FEET
  LATE TONIGHT AND CONTINUING ON THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JK
702 
WHUS73 KGRR 290158
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
958 PM EDT WED OCT 28 2015

LMZ844>849-291000-
/O.CAN.KGRR.SC.Y.0050.000000T0000Z-151029T0300Z/
/O.EXT.KGRR.GL.W.0008.151029T0158Z-151029T2100Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
958 PM EDT WED OCT 28 2015

...GALE WARNING NOW IN EFFECT UNTIL 5 PM EDT THURSDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

* WINDS...WEST GALES TO 35 TO 40 KNOTS TONIGHT AND
  THURSDAY...DECREASING TO 30 KNOTS THURSDAY AFTERNOON AND
  EVENING.

* WAVES...BUILDING TO 10 TO 15 FEET TONIGHT INTO THURSDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

DUKE
647 
WHUS73 KGRR 290737
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
337 AM EDT THU OCT 29 2015

LMZ844>849-291545-
/O.CON.KGRR.GL.W.0008.000000T0000Z-151029T2100Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
337 AM EDT THU OCT 29 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...

* WINDS...WEST GALES TO 40 KNOTS THIS MORNING DECREASING TO 30
  KNOTS BY LATE AFTERNOON AND TO 10 TO 20 KNOTS OVERNIGHT.

* WAVES...10 TO 15 FEET SUBSIDING 6 TO 10 FEET LATE THIS AFTERNOON
  AND TO 3 TO 5 FEET BY MID MORNING FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

WDM
442 
WHUS73 KGRR 291403
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1003 AM EDT THU OCT 29 2015

LMZ844>849-292100-
/O.CON.KGRR.GL.W.0008.000000T0000Z-151029T2100Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1003 AM EDT THU OCT 29 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...

* WINDS...WEST GALES TO 35 KNOTS THIS MORNING DECREASING TO 10 TO
  20 KNOTS OVERNIGHT.

* WAVES...10 TO 15 FEET SUBSIDING 6 TO 10 FEET LATE THIS 
  AFTERNOON AND TO 3 TO 5 FEET BY MID MORNING FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
669 
WHUS73 KGRR 291945
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
345 PM EDT THU OCT 29 2015

LMZ844>849-300345-
/O.CAN.KGRR.GL.W.0008.000000T0000Z-151029T2100Z/
/O.NEW.KGRR.SC.Y.0051.151029T1945Z-151030T1100Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
345 PM EDT THU OCT 29 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EDT FRIDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EDT FRIDAY. THE
GALE WARNING HAS BEEN CANCELLED. 

* WINDS...NORTHWEST 15 TO 25 KNOTS VEERING NORTH 10 TO 15 KNOTS
  TOWARD DAYBREAK...THEN 5 TO 10 KNOTS FRIDAY MORNING. 

* WAVES...4 TO 6 FEET SUBSIDING TO 2 TO 4 FEET TOWARD
  DAYBREAK...AND 1 TO 2 FEET FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

JK

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this gale warning went out at Oct 28, 1:52 AM EDT, 1 hour 19 minutes earlier.

Area forecast discussion, Oct 28, 1:52 AM EDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
152 AM EDT WED OCT 28 2015

LATEST UPDATE...
AVIATION

.SYNOPSIS...
ISSUED AT 330 PM EDT TUE OCT 27 2015

A WET AND WINDY SYSTEM WILL IMPACT THE AREA TONIGHT AND CONTINUE
INTO WEDNESDAY...BEFORE FINALLY EXITING SOUTHWEST MICHIGAN THURSDAY
MORNING.  MANY LOCATIONS WILL SEE AN INCH TO AN INCH AND A HALF OF
RAIN...WITH THE BULK OF THAT OCCURRING TONIGHT AND WEDNESDAY.  THE
WINDS WILL PEAK WEDNESDAY NIGHT AND THURSDAY WITH GUSTS AS HIGH AS
40 MPH AT TIMES.  THE WEATHER WILL CALM DOWN THURSDAY NIGHT.

ANOTHER WET SYSTEM SHOULD HEAD OUR WAY SATURDAY NIGHT THROUGH SUNDAY
NIGHT.  TEMPERATURES WILL COOL TO AROUND 50 FOR THURSDAY AND
FRIDAY...BUT WARM BACK UP TO THE UPPER 50S TO MID 60S INTO NEXT WEEK.

&&

.SHORT TERM...(THIS EVENING THROUGH THURSDAY NIGHT)
ISSUED AT 330 PM EDT TUE OCT 27 2015

SURFACE LOW WILL TRACK NORTHWARD FROM THE GULF COAST STATES TONIGHT
INTO THE WESTERN GREAT LAKES WEDNESDAY.  MOISTURE WILL BE ABUNDANT
WITH THE SYSTEM AND THE ENTIRE CWA SHOULD SEE AN INCH TO AN INCH AND
A HALF OF RAIN.  SINCE THE MOISTURE SOURCE IS TROPICAL...AND THE
SOUNDINGS FAVOR WARM RAIN PROCESSES...A FEW HEAVIER POCKETS OF RAIN
ARE LIKELY.

THE BULK OF THE STEADY RAIN WILL OCCUR TONIGHT AND WEDNESDAY MORNING
WITH THE MOISTURE TRANSPORT DIRECTED RIGHT INTO LOWER MI.  STRONG
JET DYNAMICS ARRIVES BETWEEN 00-06Z TONIGHT SUPPLYING AMPLE LIFT.
THE BEST DYNAMICS EXITS THE CWA BETWEEN 12-18Z WED...AND ALONG WITH
THE PASSAGE OF THE OCCLUDED FRONT...THE PCPN COVERAGE AND INTENSITY
WILL DROP OFF INTO THE AFTERNOON.

THE UPPER LOW MOVES ACROSS NORTHERN LOWER MI LATE WEDNESDAY NIGHT
AND SHOULD BRING ANOTHER SURGE OF RAIN SHOWERS.  OUTSIDE CHANCE A
FEW WET SNOW FLAKES COULD MIX IN TOWARD DAYBREAK AS THE COLD POOL
MOVES THROUGH.  HAVE NOT ADDED THIS TO THE FORECAST...BUT CAN NOT
RULE IT OUT.

LAKE ENHANCEMENT SHOULD CAUSE THE PCPN TO LINGER INTO THURSDAY.
DELTA T/S RAISE INTO THE MID AND UPPER TEENS ALONG WITH DEEP LOW
LEVEL MOISTURE.  THE MEAN FLOW WILL BE WESTERLY EARLY ON...BUT TURN
NORTHWEST INTO THE AFTERNOON.  THIS WILL SPRAY MOST OF THE WESTERN
HALF OF THE CWA WITH SHOWERS.  THE FLOW DOES NOT BECOME ANTICYCLONIC
UNTIL LATE THURSDAY NIGHT...SO ADDED LOW CHANCE POPS FOR LINGERING
LAKE EFFECT INTO THURSDAY EVENING.

.LONG TERM...(FRIDAY THROUGH TUESDAY)
ISSUED AT 330 PM EDT TUE OCT 27 2015

THE EXTENDED PERIOD BEGINS WITH A SFC HIGH MOVING EAST TO BE
REPLACED WITH A MOIST RETURN FLOW OUT OF THE GULF OF MEXICO OVER THE
WEEKEND. DRY WEATHER SHOULD HANG ON THROUGH MUCH OF FRIDAY NIGHT
WITH WARM ADVECTION SHOWERS ARRIVING BY EARLY SATURDAY AND
CONTINUING INTO SUNDAY.

THE LONGWAVE PATTERN BY EARLY NEXT WEEK FEATURES A TROUGH ALONG THE
WEST COAST AND A FLAT RIDGE ACROSS THE SOUTHEAST CONUS WITH NEAR
ZONAL FLOW ACROSS THE GREAT LAKES. THE GFS HAS A SOUTHERN STREAM LOW
SHEARING OUT SOUTH OF LOWER MICHIGAN WHILE THE ECMWF HOLD ONTO THE
LOW AND BRINGS IT FAR ENOUGH NORTH TO BRING US SOME RAIN BY LATE
MONDAY. KEPT THE SLIGHT CHANCE POPS FOR MONDAY AND MONDAY NIGHT BUT
THERE IS LOW CONFIDENCE AT THIS POINT IN HOW THIS WILL EVOLVE.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z WEDNESDAY NIGHT)
ISSUED AT 152 AM EDT WED OCT 28 2015

QUITE A BIT OF IFR AND LOWER CONDITIONS EXPECTED DURING A GOOD
PORTION OF THIS FCST PERIOD. IFR IS NOW BEGINNING TO ENTER THE
I-94 TERMINALS. THIS WILL CONTINUE TO CREEP NORTH AND OVERCOME THE
I-96 TERMINALS IN THE NEXT COUPLE OF HOURS. WE EXPECT LIFR TOWARD
OR JUST AFTER DAYBREAK WITH RAIN...LINGERING THROUGH MUCH OF THE
DAY. CONDITIONS WILL THEN IMPROVE TOWARD 00Z...GIVE OR TAKE AN
HOUR OR TWO.

WINDS WILL REMAIN GUSTY THROUGH THE PERIOD. GUSTS TO 25 KNOTS OR
SO FROM THE EAST THIS MORNING WILL SHIFT TO BE FROM THE SW THIS
AFTERNOON AND REMAIN GUSTY.

&&

.MARINE...
ISSUED AT 330 PM EDT TUE OCT 27 2015

SMALL CRAFT ADVISORY WILL CONTINUE WITH A BRISK EAST WIND OCCURRING
TONIGHT.  I DID PUSH BACK THE START OF THE GALE WATCH TO WEDNESDAY
EVENING.  THE ONSET OF THE STRONGEST WINDS APPEARS TO BE LATER
ON...MAINLY AS A SECONDARY FRONT APPROACHES.  THE COLD ADVECTION
BEHIND THIS FRONT WILL KEEP GALES GOING INTO THURSDAY.

&&

.HYDROLOGY...
ISSUED AT 158 PM EDT TUE OCT 27 2015

A WIDESPREAD SOAKING RAIN IS EXPECTED ACROSS ALL OF LOWER MICHIGAN
THIS EVENING INTO WEDNESDAY. MOST OF THE RAIN WILL FALL THIS
EVENING THROUGH WEDNESDAY MORNING. STORM TOTAL RAINFALL AMOUNTS OF
1-1.5 INCHES ARE EXPECTED THIS EVENING THROUGH THURSDAY.

NO SIGNIFICANT FLOODING IS EXPECTED FROM THIS RAINFALL. MAINLY
MODERATE RAIN IS ANTICIPATED...BUT RAINFALL COULD BE HEAVY AT TIMES
TONIGHT INTO WEDNESDAY MORNING. NUISANCE LOCALIZED FLOODING COULD
OCCUR DUE TO LEAVES CLOGGING STORM DRAINS. BUT AREA RIVERS AND
STREAMS ARE EXPECTED TO REMAIN WITHIN THEIR BANKS. STREAMFLOW ON
MOST RIVERS IS NEAR NORMAL FOR THIS TIME OF YEAR. SOILS SHOULD SOAK
UP THE RAIN NICELY GIVEN THAT RAINFALL IS 1-2 INCHES BELOW NORMAL
MONTH-TO-DATE IN MANY LOCATIONS.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...GALE WATCH FROM THIS EVENING THROUGH THURSDAY AFTERNOON FOR
     LMZ844>849.

     SMALL CRAFT ADVISORY UNTIL 11 PM EDT THIS EVENING FOR LMZ844>849.

&&

SYNOPSIS...JK
SHORT TERM...JK
LONG TERM...OSTUNO
AVIATION...NJJ
HYDROLOGY...EBW
MARINE...JK
Hazardous weather outlook, Oct 27, 3:52 AM EDT, 23 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
352 AM EDT TUE OCT 27 2015

MIZ037>040-043>046-050>052-056>059-064>067-071>074-280800-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
352 AM EDT TUE OCT 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

RAIN MAY BE HEAVY AT TIMES TONIGHT CAUSING LOCALIZED MINOR
FLOODING OF ROADS WHERE FALLEN LEAVES MAY CLOG DRAINS. SOME SMALL
STREAMS MAY HAVE MINOR FLOODING TOO.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE HEAVIER RAIN WILL COME TO AN END BY MID MORNING WEDNESDAY. STRONG
WINDS WILL FOLLOW WEDNESDAY NIGHT INTO THURSDAY. WINDS MAY GUST
TO 45 MPH AT TIMES ALONG THE LAKE SHORE AREAS AND TO NEAR 40 MPH
INLAND LOCATIONS. THE STORM CAUSING THE HEAVY RAIN AND STRONG
WINDS SHOULD MOVE OUT OF THIS AREA BY FRIDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LMZ844>849-280800-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
352 AM EDT TUE OCT 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

WINDS AND WAVES WILL BE DANGEROUS FOR SMALL WATER CRAFT BY EARLY
THIS EVENING... THEN CONTINUE OVERNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A GALE WATCH IS IN EFFECT FROM WEDNESDAY AFTERNOON INTO THURSDAY
AFTERNOON. AS A RESULT WINDS AND WAVES WILL BE DANGEROUS TO SMALL
CRAFT THROUGH THURSDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

WDM

Nearby

Gale Warnings in Michigan, 2015Every gale warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.